# SDR CA120424008

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 15,255 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5540 · Rudder Structure
- Part: Tube
- Part number: 96630000147
- Condition: Chafed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND RUDDER TORQUE TUBE LOOSE AT BELLCRANK (RUDDER CONTROL) ATTACHMENT. THE RIVETS AROUND THE TUBE & FITTING WERE FOUND LOOSE & CHAFED AT A POINT THAT 1 RIVET HEAD WAS MISSING. RIVET HOLES WERE ELONGATED DUE TO CHAFING TOO.
